Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raja_a

Isosupra Lidose

Recommended Posts

Hello, I am a 20 year old male who has experienced acne since the age of 13.

I used to treat acne with Benzamycin at the age of 15 - 16 that didn't seem too effective back then. At that time, the intensity of my acne started to increase significantly on my face (only cheeks) and back. So I had no other choice but Roaccutane. I took it at the age of 16 for about 4 months with the required dosage in relation with my weight. After the 4 months were over, my acne cleared up completely. My face seemed great.

But after several months later, my acne appeared again on my back and face. I treated my face acne with benzaclin and some chemical mixure for my back. Things didn't go well. This time my acne became severe. So at the age of 17, I took another course of Roaccutane. While on the drug, I encountered significant break outs more severe than when I was on the 1st treatment. Moreover, it took a longer time to get positive effects. After I finished my 4 - 5 months of second roaccutane treatment, my face was clear but with some blemishes remaining. Things kept on improving even after I stopped roaccutane.

Now at the age of 18, a bit less than moderate acne showed up again on face and back. I treated it with Benzaclin which worked out well. Sometimes my acne intensity increased a bit (but always less than moderate) so I was prescribed Granudoxy pills a couple of times. Things were always under control since I was 18 till now being 20 with limited pimples every now and then.

Currently, I have some moderate acne on my back that is hurting me and some pimples from time to time (mostly on my right cheek). The thing is that the pimples are leaving blemishes behind that take more than one month to clear up. I used some chemical mixture my back and benzaclin for my face.

I keep on having these couple of spots on my back that hurt while you sit. Moreover, my right cheek seems to be red with constant blemishes because of the spots that appear from time to time. But I never encountered routine breakouts since the age of 18 (after the 2nd course of roaccutane).

Eventhough things were under control, the pimples on my back are disturbing me because of the pain and the ones on my face are causing long lasting blemishes . So I changed the dermatologist since I got annoyed from the topical process that isn't getting rid of my pimples effectively once and for all. I told him that I am not ready to spend my whole life on chemicals on back and BP on my face that is enhancing the blemishes and redness.

He thus prescribed me ISOSUPRA Lidose (16 mg) 3 pills at night for 3 months. I weigh 70kg. He told me that Isosupra is similar to Roaccutane but with less side effects and is a bit less powerful taking into consideration that I didn't need a 3rd Roaccutane treatment. This is the 4th day that I'm on Isosupra and my chips started to dry up (the dermatogist told me they would and this would pretty much be the only side effect).

But I could find very rare stuff about Isosupra online in English language and was wondering why. Plus, I read the medical manual (in french since it didn't have an english written section which is weird) and it showed to have the exact same side effects as roaccutane with the similar ingredients. But someone online said it is known to have less side effects.

Have you ever heard of this product? What do you think about it?

On the other hand, considering it is similar to Roaccutane, do you think this 3rd time will get rid of my pimples for good? Do you think i will have severe breakouts in the first couple of weeks?

Many thanks in advance!

Share this post


Link to post
Share on other sites

It's just a belgium generic of accutane. There shouldn't alot of difference except in maybe the formulation of the capsule, and the fact that it comes with 8mg/16mg instead of the standard 10mg/20mg.

It's just isotretinoin, essentially.

Share this post


Link to post
Share on other sites
It's just a belgium generic of accutane. There shouldn't alot of difference except in maybe the formulation of the capsule, and the fact that it comes with 8mg/16mg instead of the standard 10mg/20mg.

It's just isotretinoin, essentially.

Share this post


Link to post
Share on other sites

Well by today I would be completing my first week on Isosupra and I must say things are going great and much better than Roaccutane. I don't really know if this is related to the fact that it is my 3rd time and the fact that my acne is relatively less intense then my first 2 times or it is related to Isosupra itself.

My lips and face dried well already which is a good sign that the drug is functioning well. As a result, I am using a Nivea moisturizer. As for other symptoms, I must say that there are currently none. Small pimples dried fast and it seems that new ones aren't showing up. My face is relatively clear now but a bit red which I don't mind.

I am taking a 48g dose daily.

Share this post


Link to post
Share on other sites
It's just a belgium generic of accutane. There shouldn't alot of difference except in maybe the formulation of the capsule, and the fact that it comes with 8mg/16mg instead of the standard 10mg/20mg.

It's just isotretinoin, essentially.

Yeah that's what I thought.

But the thing is that my dermatologist and the rare online stuff I found said that it has less side effects than roaccutane and with good results too.

Im afraid that I shouldn't have taken the 3rd course. Actually my dermatologist said to me that it is not as powerful as roaccutane so I agreed to go for it.

But like you mentioned, its based on Isotretinoin in the end so I think I'm ending taking up a belgian version of Roaccutane under a different name.

Hi Raja,

Well, I would like to give you my pharmacist opinion about the power of isosupra. Isosupra 16 mg is not less powerful as roaccutane 20 mg because there is less isotretinoin. The reason is just that with less molecule (and possible less side effects) they made an as powerful drug as roaccutane because the drug is better absorbed in the gastro-intestinal tractus. The term "Supra" stands for "Supra-bioavailable" to my knowledge. ;)

Share this post


Link to post
Share on other sites

hi ... i think this is quite late ... anyways ... iwas searching for Isosupra Dose .. I started the meditation in June 2008... iam 47 Kg and iam taking isosupra 16 ( 2 capsules) my doctor told me that i need to continue 6 months course... although iam not facing severe acne and i get rid of all acne after 2 weeks of meditaion.... iam not sure that i need to complete the whole 6th months.... but i can find NO advice ....

Share this post


Link to post
Share on other sites

hello raja , how are you doing now ?

actually my doctor prescribed isosupra 16mg for me and he asked me for my weight by the way . the thing that you mentioned as well ,, but now what i dont get that does this drug have anything to do with weight ?? i mean does the doctor ask for the weight to give you the dosage or it has something to do with weight loss or something like that ?? i mean did you experiance any weight changes while using this drug ?

Share this post


Link to post
Share on other sites

Hi,

a few month ago my doctor dexcribed isosupra for me, telling me that its the only way of getting rid of the acne i had back then, but i got afriad of the side effects he described(drynes of skin, lips, eyes), so i didn't take it, and i continued taking anti-biotics which gives me a good result in the first week, then it get a lot worse later, and i kept changing them with 100 different creams, gel, etc and all for nothing, two years gone for nothing, so i went to a very popular doctor, and he told me how stupid i was not to take isosupra from the begining, and that i was late in treating my face (scars with some blemishes remaining and big deep acnes), and he describe isosupra pills for me again, and said it will take 7 month to treat them, because i weight 70kg, each 10kg=1month, and tommorow is my sister engagment party, and i hate my face right now, no make-up can hide the pills or the scars(my face is too dry from the lifting gel i was putting on my face so the make-up end up looking like i through dry sand on my face), am regreting that i didn't take the isosupra lidose five month ago!!!!

p.s my friend just finished the 7 month and her face look amazing.

Share this post


Link to post
Share on other sites

Hey Raja,

Can you please tell me how your isospura treatment went???

my doc has recommended both iso and accutane.. but said iso is much better??

can you please tell me if your skin was better after isospura.. and if the side effects were less than accutane??

please heellppp

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×